Hello. Welcome to ask the doctor.
I understand your concern.
As per details, it seems that you are suffering from a condition called Angioedema.
It is due to swelling of skin involving epidermis and deep tissues.
The most likely reason is an allergic reaction to anything like food, infection, seasonal change, drugs, pollen grains etc.
Get your C1 esterase inhibitors level done.
In such cases, I prefer to advise antihistaminics like levocetirizine and montelukast to my patients.
In recalcitrant cases, Consideration is given to start oral steroids.
Visit your doctor so that he can examine you and give you prescription.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.